# SDR SWAA2018040921011

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,877 hours, 17,580 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Reference Unit
- Part number: HG2050AC07
- Part serial: 56015094
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING  CLIMB OUT,  LOST LNAV, VNAV AND SOME FMC FUNCTIONS INCLUDING ROUTE WHICH WENT INACTIVE. LOST SPEED BANDS AND SOME MCP FUNCTIONS. FLT DIRECTORS LOST.  DIVERTED.  AFTER TROUBLESHOOTING THE SYSTEM CAME BACK AFTER 10-15 MINS.  R & R THE NR 2 AIR DATA INTERIAL REFERENCE DATA UNIT IAW MM.
